Functiones et Approximatio Commentarii Mathematici
- Funct. Approx. Comment. Math.
- Volume 45, Number 2 (2011), 255-263.
Some conditional results on primes between consecutive squares
A well-known conjecture about the distribution of primes asserts that between two consecutive squares there is always at least one prime number. The proof of this conjecture is quite out of reach at present, even under the assumption of the Riemann Hypothesis. The aim of this paper is to provide the upper bounds for the exceptional set for this conjecture under the assumption of some heuristic hypotheses.
Funct. Approx. Comment. Math., Volume 45, Number 2 (2011), 255-263.
First available in Project Euclid: 12 December 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 11N05: Distribution of primes
Bazzanella, Danilo. Some conditional results on primes between consecutive squares. Funct. Approx. Comment. Math. 45 (2011), no. 2, 255--263. doi:10.7169/facm/1323705816. https://projecteuclid.org/euclid.facm/1323705816